# SDR SWAA2024102242593

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LAV; AFT OTBD MOUNT HAS CORROSION; STA 947.<[01] DEPTH OF DAMAGE PRIOR TO BLENDING=.030?. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL PART THICKNESS = .205?; REMAINING THICKNESS = .175?. MATERIAL LOSS = .030?.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] LOCATED AND DRILLED NEW INTERCOSTAL BETWEEN STA?S 947-967; LBL 50 PER SRM 51-40-02;[04] DRILLED NEW INTERCOSTAL PER SRM 51-40-05 AND INSTALLED NUT PLATES PER SRM 51-40-02.;[05] INSPECTED C/A#4 OK TO INSTALL NEW INTERCOSTAL.;[06] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[07] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
